# SDR USAA010187

- Difficulty date: February 28, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .75 INCH, LOWER HINGE CUTOUT BETWEEN STRINGER 9 AND 10R AFT STATION 947.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 33N AND TR 53-30-11.  (M)
